# SDR SWAA2021031651647

- Difficulty date: February 24, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 470-500D; L.B.L. 24; W.L. 154. / REMOVED AND REPLACED FORWARD CARGO FLOOR TO SIDEWALL SUPPORT AT BS 400 - 500D LBL 24; WL 154; REPAIR SPLICE INSTALLED AT BS 480+11' WL 154 PER SRM 51-40-02; 53-00-53-2R-6; DWG# 143A7500 REV:- AND DWG# 143A7505 REV:C 59899U 4MAR21
